# SDR DL757961447

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: L-4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE DURING TEST.  RELAMPED LIGHT ASSEMBLY AND OPERATION NOW NORMAL DURING TEST.
